ISSN: 2349-5162

JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 8
August-2018
eISSN: 2349-5162

Unique Identifier

JETIRC006392

Page Number

450-455

Share This Article


Title

STABILITY OF RECIPROCAL DIFFERENCE AND ADJOINT FUNCTIONAL EQUATION IN MULTI-BANACH SPACES: A FIXED POINT METHOD

ISSN

2349-5162

Cite This Article

"STABILITY OF RECIPROCAL DIFFERENCE AND ADJOINT FUNCTIONAL EQUATION IN MULTI-BANACH SPACES: A FIXED POINT METHOD", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 8, page no.450-455, August-2018, Available :http://www.jetir.org/papers/JETIRC006392.pdf

Abstract

In this paper, we present the Hyers-Ulam stability of reciprocal difference and adjoint functional equations in Multi-Banach Space

Key Words

Multi-Banach Space, Hyers-Ulam stability

Cite This Article

"STABILITY OF RECIPROCAL DIFFERENCE AND ADJOINT FUNCTIONAL EQUATION IN MULTI-BANACH SPACES: A FIXED POINT METHOD", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 8, page no. pp450-455, August-2018, Available at : http://www.jetir.org/papers/JETIRC006392.pdf

Publication Details

Published Paper ID: JETIRC006392
Registration ID: 183582
Published In: Volume 5 | Issue 8 | Year August-2018
DOI (Digital Object Identifier):
Page No: 450-455
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"STABILITY OF RECIPROCAL DIFFERENCE AND ADJOINT FUNCTIONAL EQUATION IN MULTI-BANACH SPACES: A FIXED POINT METHOD", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 8, page no. pp450-455, August-2018, Available at : http://www.jetir.org/papers/JETIRC006392.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0001069

Print This Page

Current Call For Paper